Drug interactions between losartan and tadalafil
Interactions between your drugs
losartan ↔ tadalafil
Applies to:losartan and tadalafil
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
For clinical details see professional interaction data.
Drug and food interactions
Applies to: losartan
If you are taking losartan you should avoid potassium-containing salt substitutes or over-the-counter potassium supplements without first talking to your doctor. This can cause high levels of potassium in your blood. High levels of potassium can cause weakness, irregular heartbeat, confusion, tingling of the extremities, or feelings of heaviness in the legs. Call your doctor at once if you have any of these symptoms. In some patients grapefruits and grapefruit juice may decrease the efficacy of losartan. Grapefruits and grapefruit juice should be avoided if an interaction is suspected. Orange juice is not expected to interact.
Applies to: tadalafil
Tadalafil can lower blood pressure, and combining it with alcohol may further increase this effect. You may be more likely to experience symptoms such as dizziness, lightheadedness, fainting, flushing, headache, and heart palpitations. You should avoid or limit the use of alcohol while being treated with tadalafil, and use caution when getting up from a sitting or lying position. You may also want to avoid drinking large amounts of grapefruit juice, since it may increase the blood levels and effects of tadalafil. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.